# SDR AALA2019042209019

- Difficulty date: April 19, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 61,902 hours, 27,058 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: SMOKE LAVATORY WARNING ABOUT 3 SECONDS. TROUBLESHOT PER TSM 26-17-00-810-804-A, FOUND NO EVIDENCE OF REAL SMOKE AND INSPECTED DETECTORS. ALL OK. RESET BOTH SDCUS. OPS CHECK GOOD.
